# SDR SWIA200616566

- Difficulty date: April 9, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 9,400 hours, 8,266 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 8 DEGREES WITH FLAP FAIL CAUTION MSG.  REPLACED FLAP POWER DRIVE UNIT IAW MM 27-52-01.  OPERATIONAL CHECK NORMAL.
